Skip to Main content Skip to Navigation


hal-00802078v1  Journal articles
Bernard BonnardJean-Baptiste CaillauGabriel Janin. Conjugate-cut loci and injectivity domains on two-spheres of revolution
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.533-554
hal-01277412v1  Journal articles
Jean-Baptiste CaillauLars GrüneMaria Do Rosário de PinhoEmmanuel TrélatHasnaa Zidani. Special issue on New trends in optimal control
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, Special issue on New trends in optimal control, 35 (9), pp. i - iv ⟨10.3934/dcds.2015.35.9i⟩